I finished up my Monistat 3 treatment 4 days ago and I am still having a lot of white (and a little pink discharge). No itching anymore but the discharge hasn't stopped. It's definitely a yeast infection. Is it ok to start another Monistat treatment?
Hi, I do agree with Trkey; But it is normal to have discharge for a few days after finishing the Monistat but it really won't hurt if for any reason after your second treatment your still having problems you should get in to see a doctor and make sure that this is all it is.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.